RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1984
Volume 24,
Number 6,
Pages
925–931
(Mi zvmmf4376)
This article is cited in
7
papers
On a non-classical recognition problem
A. I. Zenkin
,
V. K. Leont'ev
UDC:
519.7
MSC:
68T10
Received:
20.04.1983
Fulltext:
PDF file (746 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1984,
24
:3,
189–193
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025